i need u all to understand that.... first of all ivy, i love u for saying that. i got myne in the mail today and inflated it. Thing is i need to put a pillow behind it and also where my back brace because im finally getting better with my back and i dont want to have bad posture while sitting on this...
heres the thing... I agree. my skin isnt torn WAT SO EVER, i agree with ivy.. it isnt rough, cracked, or even red. its blackish bluish like i got punched. im very thin yes and i def. think its from sitting a lot.
heres the kicker... i ONLY get this when im on narcotics.. ALWAYS. I noticed every time i start the fentanyl patches.. no joke. and when i take em off for a few days.. and let all the gas and stool out.. (even though i do go 2-3 times a day).. it gets better.. weird right?>
i really think its a build up of fluid.pressure and something.
yes im using the donut i OVERNIGHT shipped.. haha and its allowing me to sit on my poor ***. excuse my french.
the main problem is, i need my pain meds. oral ones give me fevers. or overload.
Male, 22. Diagnosed with Crohn's officially since 2001.. Osteoporosis, Generalized Anxiety Disorder, Chronic Anemia.
Medications Used: Remicade, Humira, Cimzia, 6-mp, Pentasa, Flagyl, Prednisone, Zifaxan, Entocort,
TPN (Total Parenteral Nutrition), The whole nine.
Current: Methotrexate Injection, Entocort EC, Vitamin D, Fentanyl 25mcg / 72hrs - Zofran - Folic Acid
Currently On SSDI